# SDR AALA016059

- Difficulty date: June 20, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CCI - RIGHT AFT OVERWING EMERGENCY EXIT IGHT BATTERY SUPPLY INOPERATIVE.  REPLACED BATTERY SUPPLY.  OPS CHECK GOOD.  (M)
